# SDR F3LA2023110100009

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 04704
- Aircraft time: 39,951 hours, 16,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP176836 ITEM 3, DURING HEAVY INSPECTION FOUND R2 DOOR DOOR DAMPENER DIAPHRAM BLOWN.
CORRECTIVE ACTION: REPLACED DIAPHRAGM AND SHEAR PIN. TORQUE WRENCH S/N F9TAB4787C DUE 11/2023, REFERENCE AMM 52-10-00-610-001-A.//END//
